“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7378
School of Mathematics
  Title:   Generalized local cohomology and the intersection theorem
  Author(s):  M. T. Dibaei (Joint with S. Yassemi)
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  33
  Year:  2005
  Pages:   899-908
  Supported by:  IPM
Let R be commutative Noetherian ring and let \fraka be an ideal of R. For complexes X and Y of R-modules we investigate the invariant inf RΓ\frak a (RHomR(X,Y)) in certain cases. It is shown that, for bounded complexes X and Y with finite homology, dimY ≤ dimRHomR(X,Y) ≤ proj.dimX+dim(X LRY)+sup X which strengthen the Intersection Theorem. Here inf X and sup X denote the homological infimum, and supremum of the complex X, respectively.

Download TeX format
back to top
scroll left or right